In the past few weeks I have had a cyst-like formation appear inside the very tip of one side of my nose (along with redness, swelling, intense pain and some drainage). It is odd because after a few days of packing my nose with peroxide cotton balls and triple antibiotic ointment at bedtime, the same symptoms appear on the opposite side.
This has happened back and forth 5 - 6 times now and I can't understand it. I know it is in the "intermediate crus" area of my nose and this area is a host to many nasty bacteria and germs. Could my recent cortisone injections in my back be causing it? I have been gardening and inhaling some soil particles more than usual too. (Maybe fungus?) HELP!!!
The condition of yours is known as nasal vestibulitis. Minor infections at the opening of the nose may result in pimples at the base of nasal hairs (folliculitis) and sometimes crusts around the nostrils. The cause is usually the bacteria Staphylococcus. The infection may result from nose picking or excessive nose blowing.
There are all the chances you might have acquired this while gardening. Start on Oral antibiotics (such as Augmentin), pain killers (Acetaminophen) and local antibiotic cream (Such as Mupirocin).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.